# SDR ASAA2019051929382

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,993 hours, 12,723 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010301
- Part serial: 006467
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 40,358 hours, 12,145 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FMC CDU WENT BLANK DURING PDC CHECK AND WILL NOT COME BACK ON, SWAPPED CDU'S AND PROBLEM FOLLOWED, NEED FMC CDU. SWAPPED CDU'S BACK TO ORIGINAL POSITIONS. GROUNDED - YES. REMOVED AND REPLACED #1 FMC CDU IAW AMM 34-61-01/401, GROUND FUNCTIONAL TEST GOOD.
